Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ItsTony

Accutane Causing Vision Problems?

Recommended Posts

Hey all. I’m hoping to find others who may have or did have the same problem I’m having. I’m currently on my last month of Accutane taking a total of 80mg a day.

Very recently, I’ve noticed an awful blurriness in my left eye. I wear hard contacts which correct my vision at night for both eyes. My right eyes are exceptional, but my left eye has gone down hill drastically, which is the opposite of what my lenses are supposed to do.

I read that Accutane does affect vision and blur it, but am curious if others have experienced the same. My optometrist has been trying to diagnose why my eyes are doing this for the past two weeks and it just occurred to me that Accutane May be the culprit. 

I’m worried that I may have permanently damaged my eye. Im hoping that one one who had the same problem can vouch that it goes back to normal?

 

Share this post


Link to post
Share on other sites

Now I’m worried. I have probably been taking accutane for more than two weeks after first noticing blurriness. First thing Monday to get an emergency appointment with my Derm. I had my check up but they never asked anything about my eyes. That would’ve helped immensely. I can’t see clear straight but a little clear on the peripherals.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×